DOES THIS SOUND SYSTEMIC?

Home The Candida Forum Your Stories & Journals DOES THIS SOUND SYSTEMIC?

This topic contains 6 replies, has 5 voices, and was last updated by  dvjorge 7 years ago.

Viewing 7 posts - 1 through 7 (of 7 total)
  • Author
    Posts
  • #74303

    Kris
    Member
    Topics: 1
    Replies: 2

    I have not ever been someone to abuse antibiotics and I haven’t been on any birth control since I was seventeen. I recently made the choice to take the morning after pill after having a whoops with my husband. I began having heavy discharge, and was first diagnosed with bv, and given flagyl. When it didn’t clear with Flagyl, I was then told it was a yeast infection. My hormones are definitely all out of whack from the morning after pill, so I have been attributing some of my symptoms to the possibility that it is hormones.
    I have received Diflucan 200 mg x 2, and now Terconazole 80 mg suppositories x 3 days. My symptoms are still full blown, I still have vaginal yeast infection, sinus mucous, eye pain, digestion issues such as diarrhea, abdominal pain, reflux and headaches. I started the Phase 1 diet from Doug Kaufman’s website and have ordered two of his books. This has been going on for over a month now.
    I also started 80 b probiotics x 1 daily
    I am very irritable, and anxious, and hoping to someday have my life back without yeast.
    Please, let me know if you think this is something that sounds like it is systemic ? Am I doing the right things to rid myself of candida?

    thank you,
    Kris

    #74308

    Kris
    Member
    Topics: 1
    Replies: 2

    Please someone post back, I am so scared and so ready to give up

    #74312

    wishnhope
    Member
    Topics: 4
    Replies: 80

    Hey Kris, I’m not an expert here but I know that most of the people on the forum follow the forum’s protocol which you can find in this thread:
    http://www.thecandidadiet.com/forum/yaf_postst1334_From-Able-and-Raster-The-Protocol.aspx

    and eat the food that is in this thread:
    http://www.thecandidadiet.com/forum/yaf_postst1136_ALLOWED-FOODS-LIST.aspx

    and take some or all of these supplements in this thread:
    http://www.thecandidadiet.com/forum/yaf_postst2463_Product-Sources–Europe.aspx

    good luck!

    #74328

    Kris
    Member
    Topics: 1
    Replies: 2

    Thank you wishnhope
    I am so discouraged at this moment and can’t even seem to think how to function thru this diet and take care of my family. I will do my best to give my body what it needs to heal.
    Kris

    #74337

    Able900
    Spectator
    Topics: 92
    Replies: 4811

    Kris wrote: Please, let me know if you think this is something that sounds like it is systemic?

    Hello, Kris.
    I’ll tell you what systematic candidiasis really is, and you tell me if you really think there’s a chance you may have this.

    First, a person would have to have the Candida overgrowth for a fairly long period of time and probably not have a clue as far as how to treat it before contracting S.C.

    Systemic candidiasis can spread through the body in the bloodstream. Eventually, it targets the vital organs which include the brain and involves the central nervous system. Brain abscesses and infarctions can occur as well with systemic candidiasis.

    Other results of S.C. are endocarditis which involve fever, heart murmurs, heart palpitations, enlarged spleen and even congestive heart failure. Other symptoms of this ‘deadly’ situation are nephritis such reduced urine output, bloody urine, and edema of the hands and feet, as well as inflammation of the kidneys.

    And there’s no way that S.C. would spare the intestines; these symptom include almost continuous and severe abdominal pain, bloating, vomiting and diarrhea.
    Additional symptoms include inflammation of the vitreous humor of the eye and septic shock.

    In virtually all cases, a person who reaches this level is going to be admitted to a hospital early on in the illness. A report from the Merck Manuals Online Medical Library states, “All forms of disseminated candidiasis should be considered serious, progressive, and potentially fatal.”

    Able

    #74397

    immunetroubles
    Member
    Topics: 5
    Replies: 26

    Kris,

    I recently went to an MD in Boston regarding my candida and I referred to it as “systemic”. He explained that systemic meant it was in your organs, and when that occured it was deadly. He said my case wasn’t “systemic” but it was subcutanous, candida infection of the mucosa (or mucosal tissues). Since Mucosal tissues are throughout the body, I assumed the infection would be called systemic, but it isn’t. Mucosal tissues include vaginal, nasal, sinus, and intestinal tissues. Sounds like you have infection of the mucosa as I do.

    Bottom line: whatever you call it, it makes you feel soooo sick in every part of the body and like you’re being poisoned. Take heart, follow the diet and protocol, and I think you’ll be feeling better soon. All the best,
    Lynda

    #74406

    dvjorge
    Participant
    Topics: 283
    Replies: 1368

    Kris wrote: I have not ever been someone to abuse antibiotics and I haven’t been on any birth control since I was seventeen. I recently made the choice to take the morning after pill after having a whoops with my husband. I began having heavy discharge, and was first diagnosed with bv, and given flagyl. When it didn’t clear with Flagyl, I was then told it was a yeast infection. My hormones are definitely all out of whack from the morning after pill, so I have been attributing some of my symptoms to the possibility that it is hormones.
    I have received Diflucan 200 mg x 2, and now Terconazole 80 mg suppositories x 3 days. My symptoms are still full blown, I still have vaginal yeast infection, sinus mucous, eye pain, digestion issues such as diarrhea, abdominal pain, reflux and headaches. I started the Phase 1 diet from Doug Kaufman’s website and have ordered two of his books. This has been going on for over a month now.
    I also started 80 b probiotics x 1 daily
    I am very irritable, and anxious, and hoping to someday have my life back without yeast.
    Please, let me know if you think this is something that sounds like it is systemic ? Am I doing the right things to rid myself of candida?

    thank you,
    Kris

    Don’t touch Flagyl anymore.! Flagyl is one of the worst antibiotics causing yeast infections.
    Jorge.

Viewing 7 posts - 1 through 7 (of 7 total)

The topic ‘DOES THIS SOUND SYSTEMIC?’ is closed to new replies.